RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 737–744 (Mi mz11767)  

Global Homological Dimension of Radical Banach Algebras of Power Series

Yu. V. Selivanov

Moscow Aviation Institute (National Research University)

Abstract: We show that the global dimension of a broad class of radical Banach algebras of power series is at least $3$ and obtain applications to cohomology groups.

Keywords: cohomology of Banach algebras, homological dimension, radical Banach algebra of power series, strongly noncomplemented subspace, right multiplier module.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-08392
This work was supported by the Russian Foundation for Basic Research under grant 15-01-08392.


DOI: https://doi.org/10.4213/mzm11767

Full text: PDF file (487 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 720–726

Bibliographic databases:

Document Type: Article
UDC: 517.98
Received: 21.08.2017
Revised: 16.12.2017

Citation: Yu. V. Selivanov, “Global Homological Dimension of Radical Banach Algebras of Power Series”, Mat. Zametki, 104:5 (2018), 737–744; Math. Notes, 104:5 (2018), 720–726

Citation in format AMSBIB
\Bibitem{Sel18}
\by Yu.~V.~Selivanov
\paper Global Homological Dimension of Radical Banach Algebras of Power Series
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 737--744
\mathnet{http://mi.mathnet.ru/mz11767}
\crossref{https://doi.org/10.4213/mzm11767}
\elib{http://elibrary.ru/item.asp?id=36361319}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 720--726
\crossref{https://doi.org/10.1134/S0001434618110135}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059255958}


Linking options:
  • http://mi.mathnet.ru/eng/mz11767
  • https://doi.org/10.4213/mzm11767
  • http://mi.mathnet.ru/eng/mz/v104/i5/p737

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:257
    References:12
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019